# SDR USAA2012071600015

- Difficulty date: July 3, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 72,351 hours, 32,361 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100551
- Part serial: CG5153
- Condition: Saturated
- Location: Rt Elevator
- Part time: 47,384 hours, 19,977 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC1 CHECK - WATER INGRESS ON UPPER SURFACE OF RIGHT ELEVATOR AT ZONE 1 AND ZONE 5.  REPAIRED UPPER SURFACE OF RIGHT ELEVATOR AT ZONE 1 AND ZONE 5 IAW A320 SRM 55-21-11, PARAGRAPH D & E.
